# SDR 9JLA2022072830649

- Difficulty date: July 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N480M
- Make and model: Beech 400A
- Aircraft serial: RK586
- Aircraft time: 4,554 hours, 3,787 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Circuit Breaker
- Part number: SM600BA100A1
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THE VAPOR CYCLE AIR CONDITIONING INOPERATIVE. THE MAINTENANCE PROVIDER DETERMINED THAT THE SYSTEM CIRCUIT BREAKER WAS DEFECTIVE. THE MAINTENANCE PROVIDER REMOVED AND REPLACED THE CIRCUIT BREAKER. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
